# SDR 2011FA0000576

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N134SL
- Make and model: Piagio P180
- Aircraft serial: 1100
- Aircraft time: 6,623 hours, 4,944 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN DECREASING POWER BELOW 600 PDS LT ENGINE WENT IN AND OUT OF FEATHER.  AFTER 2 CYCLES INCREASED POWER AND FEATHERING STOPPED.
